# SDR DHL2003807555

- Difficulty date: November 7, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Tab
- Condition: Binding
- Location: Aileron
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WHEN DISCONNECT PUSH ROD, AILERON CONTROL TAB DOES NOT HAVE FREE MOVEMENT.  REMOVED AND REPLACED RIGHT AILERON CONTROL TAB IAW MM 27-11-4 PG 201-203.  FOR OPS CHECK SEE NR 2035.
